# SDR 97UAL900736

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Tube
- Condition: Failed Test
- Location: Slide
- Component: Air Cruisers, D31042205
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL OF SLIDE REMOVED FOR TIME EXPIRATION THE LOWER TUBE FAILED THE AIR RETENTION TEST.  FAILURE DUE TO POROSITY IN THE LOWER TUBE INFLATABLE MATERIAL.  SLIDE SENT TO VENDOR FOR REPAIR.
